# SDR DALA2021081204656

- Difficulty date: August 9, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION ON ANGLE STA 1500 LBL 7.55 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: CORROSION WAS REMOVED PER B757-200 SRM. FOUND OUT OF LIMITS PER SRM. ANGLE WAS REPLACED PER B757-200 SRM. (1904926)
